# SDR A6WA200740654

- Difficulty date: November 30, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS FOR YELLOW  "ICE" CAS MESSAGE, BRAKE TEMPS 7-5-4-7.  OPS CHECK OF ICE DETECTION IAW 30-81-01.  OPS CHECK GOOD AT THIS TIME.
